A 23-year-old female asked:
how can i stop excessive sweating and weight gain on antidepressants? thanks. also, i am in australia and i don't think they prescribe wellburtin :(
2 doctor answers
Dr. Vicki Levine answered
40 years experience Dermatology
See dietitian: Possibly a dietitian can help you lose weight. Botox can be used for excess sweating.
Answered on Sep 28, 2016
Dr. Arthur Balin answered
46 years experience Dermatology
Sweating: Excessive sweating or hyperhidrosis can be treated by your dermatologist. Treatments vary from topical solutions that block the sweat duct, to iontophoresis to Botox injections. Botox is very effective because it stops the sweating for up to 4 to 6 months but it is an expensive treatment. It may be cheaper for some people who have to replace their suits often because of excessive perspiration.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!